# SDR 98FDEA00224

- Difficulty date: March 31, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N245FE
- Make and model: Boeing 727277
- Aircraft serial: 22016
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Axle
- Condition: Sheared
- Location: Nr 1 Wheel
- Stage of operation: UK
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING WALKAROUND INSPECTION, FOUND THE NR 1 WHEEL ASSEMBLY AXLE TO BE SHEARED AT THE AXLE NUT.  TIRE AND WHEEL REMAINED INTACT ON AXLE.  *S/D*   REMOVED AND REPLACED MAIN LANDING GEAR INNER STRUT, NR 1 AND NR 2 TIRES AND BRAKES, NR 2 ANTI-SKID DETECTOR.  SERVICED STRUT, BRAKES AND ANTI-SKID OPERATIONAL CHECK GOOD.
